# SDR ASAA2023091845199

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 4,294 hours, 1,212 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FMC SWITCHED TO MAIN MENUE AND "VTK" ON ND, MAP DISPLAY WENT AWAY THEN CAME BACK, ALL LASTED ABOUT 15 SECONDS. 10 MIN LATER F.O.'S FMC WENT TO MAIN MENUE, HIS MAP FLICKERED AND GOT "VTK" FOR JUST A COUPLE SECONDS, THEN CAME BACK ON LINE. THEN WITHIN THE NEXT MIN. WE GOT A R-GPS INVALID FOR ABOUT 2 MIN. ALL OF THIS OCCURED AROUND LOS ALAMOS TESTING FACICITY, NOT SURE IF TESTING WAS GOING ON. ALL SYSTEMS ARE NOW OPS NORMAL. GROUNDED - YES. CYCLED POWER TO LEFT AND RIGHT FMC OPS RESTORED NO FAULT LOGGED REF FIM TASK 34-61-00-810-918, SEAMC PHIL NOTIFIED.
